# SDR RAIA201803290001

- Difficulty date: March 29, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Packing
- Condition: Failed
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON LANDING GEAR RETRACTION AFTER TAKEOFF, THE NOSE GEAR SOUNDED LIKE IT DID NOT RETRACT, HAD A LOUD AUDIBLE SOUND ASSOCIATED WITH NSW DOWN,  GEAR AURAL WARNING SOUNDED, NO OTHER INDICATIONS.  INSPECTED THE NLG AND FOUND THE INNER STRUT BINDING,  REPACKED THE STRUT, .FOUND A BAD PACKING. PERFORMED GEAR SWING,  FOUND NORMAL.
